# SDR DALA2019081204712

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 51,647 hours, 23,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL LOCATED AT FR16 LH FROM UPPER INBOARD HOLE COMMON TO DOOR STOP FITTING # 7 AT FWD GALLEY AREA (1 EA) (CRACK LENGTH IS 0.100 INCH AND DIRECTION IS 3 O'CLOCK LOOKING FORWARD). REPLACED INTERCOSTAL LOC AT FR 16 LH ON DOOR STEP FITTING 7 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND DRAWING D53112300.
